03-03-2005, 06:34 PM #1
Not too shure if its been asked but APPRECIATE the input
I never really knew people who cycle, but I was concerned about my ass looking like a heroin addicts arm with all the injections after a while. I know about switching up injection spots and all but it doesn't leave a mark that bad does it?
Last edited by jordanfanatic23; 03-03-2005 at 06:37 PM.
03-03-2005, 06:36 PM #2
No. Marks wont last any longer than a day or so. After a while you will probably start to develop scar tissue under your skin in places that you inject frequently. The scar tissue isnt noticable by the eye, but you'll have a hard time pushing the pin through.
03-03-2005, 06:36 PM #3Anabolic Member
- Join Date
- Mar 2004
No. Addicts usually look like that because they are often unsanitary and use the same spot over and over. THey also inject intravenously, whereas AAS is injected IM. And as long as you switch spots like you said, you should have minimal scar tissue.
03-03-2005, 06:37 PM #4Originally Posted by jordanfanatic23
03-03-2005, 06:37 PM #5
alright thanks alot guys. cuz i was going to use that against my girlfriend as proof im not using if I really am.
03-03-2005, 06:38 PM #6
like look if i was using my ass would look like a heroin addict. hopefully it works.
03-03-2005, 06:44 PM #7
U might bruise a little at the injection site. I do w/ glute injections about half the time. So she might ask about why u have bruises on your a$$, start thinking of excusses
03-03-2005, 06:49 PM #8
ill just say my boyfriend tore me up lol
03-03-2005, 07:49 PM #9Originally Posted by jordanfanatic23
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)